Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles
Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 37-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_5_a5,
author = {A. M. Vershik and O. A. Granichina},
title = {Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles},
journal = {Matemati\v{c}eskie zametki},
pages = {37--44},
year = {1991},
volume = {49},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a5/}
}
TY - JOUR AU - A. M. Vershik AU - O. A. Granichina TI - Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles JO - Matematičeskie zametki PY - 1991 SP - 37 EP - 44 VL - 49 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a5/ LA - ru ID - MZM_1991_49_5_a5 ER -
A. M. Vershik; O. A. Granichina. Reduction of nonholonomic variation problems to isoperimetric ones and connections in principal bundles. Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 37-44. http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a5/